# SDR USAA2014120900004

- Difficulty date: December 8, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 46,793 hours, 21,537 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665405
- Part serial: A6426RP
- Condition: Defective
- Location: L2 Door
- Part time: 40,501 hours, 21,580 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING OPERATIONS TEST 33-51-00-710-001 REVEALS EXTERNAL LOAD SHORT CIRCUIT AT AFT EPSU 13WL.  ISOLATED TO DEFECTIVE L2 DOOR SLIDE INTEGRAL LIGHTS IAW TSM 33-51-00-810-808 A.  REPLACED L2 DOOR SLIDE IAW JOB CARD 26L00025011.
